Warped product CR-submanifolds of LP-cosymplectic manifolds

Uddin, Siraj (2010) Warped product CR-submanifolds of LP-cosymplectic manifolds. Filomat, 24 (1). pp. 87-95. ISSN 2406-0933, DOI https://doi.org/10.2298/FIL1001087U.

Full text not available from this repository.
Official URL: https://www.jstor.org/stable/24895471


In this paper, we study warped product CR-submanifolds of LP-cosymplectic manifolds. We have shown that the warped product of the type M = N(T) x (f)N(perpendicular to) does not exist, where N(T) and N(perpendicular to) are invariant and anti-invariant sub-manifolds of an LP-cosymplectic manifold (M) over bar , respectively. Also, we have obtained a characterization result for a CR-submanifold to be locally a CR-warped product.

Item Type: Article
Uncontrolled Keywords: Warped product; doubly warped product; contact CR-warped product; LP-cosymplectic manifolds
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science
Depositing User: Dr Mohd Faizal Hamzah
Date Deposited: 25 Nov 2015 07:45
Last Modified: 14 Feb 2019 01:17
URI: http://eprints.um.edu.my/id/eprint/14884

Actions (login required)

View Item View Item